# SDR G60A027

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606GC
- Make and model: Doug DC-10-30
- Aircraft serial: 47929
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Motor
- Part number: 163VG2
- Condition: Malfunctioned
- Location: Lt Cockpit Seat
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON CLIMB OUT FROM IST, THE FLIGHT CREW NOTICED SMOKE AROMA IN THE COCKPIT.  THE SOURCE OF THE SMOKE WAS DETERMINED TO BE THE CAPTAINS SEAT CONTROL UNIT ASSEMBLY.  THE CAPTAINS SEAT CONTROL CIRCUIT BREAKERS WERE PULLED AND THE AIRCRAFT RETURNED TO IST.  SEAT MOTOR HAD FAILED.  UNIT WAS REMOVED AND REPLACED.  (M)
